# SDR DXTA2011021804470

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 8,366 hours, 5,204 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Oil System
- Condition: Failed
- Location: Acm
- Component: Acm
- Component part number: 73838433
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CREW SMELLED SULPHUR ODOR IN ACFT.  UPON DEBARKATION OF PASSENGERS, CABIN FILLED WITH SMOKE, STARTING FROM THE REAR OF THE ACFT.  ON INSPECTION OF A/C PACKS, IT APPEARS BOTH "ACM OIL RESERVOIRS" WERE BLACK - WHICH AT THE BEGINNING OF THE FLIGHT WAS NOT THE CASE.  REMOVED CABIN ACM AND INSTALLED A REPAIRED UNIT.  OPS CHECKED GOOD.  WORK PERFORMED IAW MM 21-51-00.
